# SDR QML2004F00000

- Difficulty date: January 9, 2004
- Submitted: February 5, 2004
- Operation: Air carrier
- Aircraft: N911NM
- Make and model: Bell 222U
- Aircraft serial: 47569
- Engine: Lyc LTS101*
- System (JASC): 6220 · Main Rotor Head
- Part: Bolt
- Part number: MS2125006010
- Condition: Damaged
- Location: M/R Hub Assy
- Part time: 1,945 hours
- Stage of operation: NR
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

THE BOLTS HOLDING THE WEIGHT SUPPORT SHEARED AND DEPARTED THE AIRCRAFT.  THIS CAUSED DAMAGE TO THE M/R GRIP, DAMAGE FOUND TO BE WITHIN LIMITS AFTER REPAIR.  THE BOLTS ON THE OPPOSITE SIDE DEPARTED SUPPORT SHOWED 5 LOOSE BOLTS AND ONE BOLT SHEARED.(K)
